# SDR SWIA200719195

- Difficulty date: December 20, 2007
- Submitted: February 7, 2008
- Operation: Air carrier
- Aircraft: N583SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120351
- Aircraft time: 18,250 hours, 24,696 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLOOR SEAT TRACK AFT AREA IS CORRODED, FOUND AT C-CHECK.  REPLACED SEAT TRACK AFT PORTION IAW EMB 120 MM 53-01-05.
